# SDR ASOA03070

- Difficulty date: February 20, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Engine: Ge CF34*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pdu
- Part number: 1267587
- Condition: Inoperative
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 4385 - DURING CRUISE FROM ATL-CRW, AT APPROXIMATELY 27,000 FEET THE CREW RECEIVED A LEFT THRUST REVERSER UNLOCK LIGHT.  THE CREW PERFORMED AN EMERGENCY STOW WITH NO CHANGE.  AN EMERGENCY WAS DECLARED, EMERGENCY PROCEDURES WERE FOLLOWED AND THE AIRCRAFT DIVERTED TO TYS, LANDING SAFELY.  MAINTENANCE REMOVED AND REPLACED THE POWER DRIVE UNIT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
